# SDR UPS08851696

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A HYDRAULIC FAILURE.  ON DESCENT HYD QTY WAS NOTED TO HAVE DROPPED TO THE AUX LEVEL.  APPROPRIATE CHECK LIST ACCOMPLISHED.  REMOVED AND REPLACED NR 2 ENG DRIVEN HYD PUMP ASSY PER MM 29-10-12-2.
